Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Templier, Nicolas
and
Tsimerman, Jacob
2013.
Non-split sums of coefficients of GL(2)-automorphic forms.
Israel Journal of Mathematics,
Vol. 195,
Issue. 2,
p.
677.
Burungale, Ashay A.
and
Tian, Ye
2020.
Horizontal non-vanishing of Heegner points and toric periods.
Advances in Mathematics,
Vol. 362,
Issue. ,
p.
106938.
Nordentoft, Asbjørn Christian
2024.
Wide moments of L-functions I : Twists by class
group characters of imaginary quadratic fields.
Algebra & Number Theory,
Vol. 18,
Issue. 4,
p.
735.
Constantinescu, Petru
and
Nordentoft, Asbjørn Christian
2025.
Non-vanishing of Geodesic Periods of Automorphic Forms.
Geometric and Functional Analysis,